Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Projective modules for finite Chevalley groups


Authors: J. E. Humphreys and D. N. Verma
Journal: Bull. Amer. Math. Soc. 79 (1973), 467-468
MSC (1970): Primary 20C20; Secondary 20G40, 17B10
MathSciNet review: 0320176
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C20, 20G40, 17B10

Retrieve articles in all journals with MSC (1970): 20C20, 20G40, 17B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13220-3
PII: S 0002-9904(1973)13220-3